Thanks for writing to the forum!
All your symptoms can be due to iron deficiency and associated Vitamin C or B deficiency. You must find the cause of your anemia. Do consult your physician regarding this. Iron tablets, capsules and syrups are freely available in the market. For people who cannot tolerate oral iron, injectable iron preparations are there.
Here is a link for you to go through for a complete list of iron rich food. http://www.loveyourbaby.com/iron-rich-food-list.html
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Thank you for the information.
I wonder what could be a reason that in a condition with high unsaturated iron binding capacity, low iron saturation and Ferritin, two tablets of a supplement - Ferrous Sulfate (65mg) per day cause increased palpitations?
Thanks for keeping me posted!
What is your diagnosis? Do you have hemochromatosis? If you have hemolytic anemia or thalassemia then the drug can cause increased palpitation. You probably need a dose adjustment. Taking more ferrous sulfate than required can cause palpitations. However palpitations can also be caused by low iron and anemia.
Hope this helps. Please discuss your symptom with your treating doctor. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.